# SDR IPXA1570243

- Difficulty date: October 27, 2011
- Submitted: November 9, 2011
- Operation: Air carrier
- Aircraft: N425UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25370
- Aircraft time: 23,419 hours, 15,549 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1410-1530
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK AFT CAGO LT ZEE ANGLE FROM BS 1410-1530 CORRODED ON BOTH SIDES.  INSTALLED NEW SECTION OF ZEE ANGLE.
